# SDR CA190702018

- Difficulty date: June 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 7014300901
- Condition: Failed
- Location: Ifd
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE IN CRUISE PHASE OF FLIGHT, THE PILOT`S PRIMARY FLIGHT DISPLAY (DISPLAY UNIT #1) AND MULTIFUNCTION DISPLAY (DISPLAY UNIT #2) BLANKED OUT AND COULD NOT BE RECOVERED. AT THE SAME TIME, THE AIR DATA INFORMATION ON THE BF GOODRICH ELECTRONIC STANDBY INSTRUMENT SYSTEM (ESIS) DISPLAYED RED X`S ON THE AIRSPEED AND ALTITUDE TAPES. THE ATTITUDE INFORMATION ON THE ESIS WAS NOT AFFECTED. THE BF GOODRICH ESIS IS INSTALLED BY STC SA8180NM-D AND IS INDEPENDENT FROM THE TYPE CERTIFIED HONEYWELL AIR DATA SYSTEM. THERE WERE NO CREW ALERTING SYSTEM (CAS) MESSAGES GENERATED FOR ANY OF THE DISPLAY FAILURES. THE AIRCRAFT PERFORMED AN UNSCHEDULED LANDING TO A MAINTENANCE BASE WHERE BOTH THE PILOT`S DISPLAY UNITS WERE REPLACED, THE BF GOODRICH AIR DATA SYSTEM WAS RESET AND THE AIRCRAFT RETURNED TO SERVICE. DISPLAY UNIT #1 SERIAL NUMBER REMOVED: 00107593 DISPLAY UNIT #2 SERIAL NUMBER REMOVED: 0302C450 (TC# 20190702018)
